The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Full-Text PDF (255 KB) | Metadata | Table of Contents | JST summary
Volume 6, Issue 1, 2016, pp. 67–87
DOI: 10.4171/JST/118

Published online: 2016-04-04

Titchmarsh–Weyl theory for Schrödinger operators on unbounded domains

Jussi Behrndt[1] and Jonathan Rohleder[2]

(1) TU Graz, Austria
(2) TU Graz, Austria

In this paper it is proved that the complete spectral data of selfadjoint Schrödinger operators on unbounded domains can be described with an associated Dirichlet-to-Neumann map. In particular, a characterization of the isolated and embedded eigenvalues, the corresponding eigenspaces, as well as the continuous and absolutely continuous spectrum in terms of the limiting behaviour of the Dirichlet-to-Neumann map is obtained. Furthermore, a sufficient criterion for the absence of singular continuous spectrum is provided. The results are natural multidimensional analogs of classical facts from singular Sturm-Liouville theory.

Keywords: Dirichlet-to-Neumann map, Schrödinger operator, spectrum, Titchmarsh–Weyl function

Behrndt Jussi, Rohleder Jonathan: Titchmarsh–Weyl theory for Schrödinger operators on unbounded domains. J. Spectr. Theory 6 (2016), 67-87. doi: 10.4171/JST/118